# SDR UALA2011042101936

- Difficulty date: April 19, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 58,863 hours, 20,615 cycles
- Engine: Pwa PW2037
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 65057
- Part serial: 711
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L ENG HYD PUMP OVHT, FLIGHT DIVERTED.  REPLACED THE LEFT ENGINE DRIVEN HYD PUMP DUE TO PUMP FAILURE.  PUMP FAILURE ALSO CAUSE OF FLUID LEAK.
